i took accutane but i had only mild acne , and what i can see is that my face has gone worse, and is getting worse each day .. and i am in my 5th month , can i stop taking the medicine or it will affect my face even negatively ?
Was It a Mistake to Take Accutane for Mild Acne?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Accutane and Mild Acne
Almost all patients who take Accutane experience worse outbreaks as they are first on the medication because the pores are changing. This is a necessary step in the eventual improvement of the skin. 5 months is a bit long for this to last, unless you are taking an extremely low dose and it's just taking longer. I have prescribed Accutane for people with mild acne to those patients with extreme cystic acne. It works for all types, but your physician needs to determine the amount of medication that needs to enter your system to combat the type and severity of your acne, as well as your weight. Check with your doctor before you stop the medication, but no, stopping it won't affect your face negatively, except that you'll continue to have acne!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.